Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 388
CASE REPORT
Year : 2021  |  Volume : 14  |  Issue : 6  |  Page : 712-713

A case of aripiprazole-Induced neuroleptic malignant syndrome


Department of Psychiatry, BLDE (DU), Shri B M Patil Medical College, Hospital and Research Centre, Bangaramma Sajjan Campus, Solapur Road, Vijayapur, Karnataka, India

Correspondence Address:
Santosh Ramdurg
Department of Psychiatry, BLDE (DU), Shri B M Patil Medical College, Hospital and Research Centre, Bangaramma Sajjan Campus, Solapur Road, Vijayapur - 586 103, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/mjdrdypu.mjdrdypu_101_20

Rights and Permissions

Neuroleptic malignant syndrome (NMS) is a serious medical emergency with significant fatality rates if not recognized and treated early. High-potency first-generation antipsychotics are reported to have more incidence of NMS. Aripiprazole-induced NMS is very rare, and here we report the case of a 38-year-old woman with bipolar illness disorder. The disorder started after escalating the dose and resolved after stopping the medicine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed135    
    Printed0    
    Emailed0    
    PDF Downloaded11    
    Comments [Add]    

Recommend this journal